Jul 9, 2009
I have been od meds for the past 6years and recently i freaked out when i realise that my body is slowly changing. My breased has enlarged, my belly and my upper arms. i decided to stop the med immediatly. This is de second month. I know the risk i m putting my life in but got shocked. I still want to continue with my meds, have i developed the resistsnce yet? How am i gonna react? How do i tell my Doc?
Just confused. Please Help!
Response from Dr. Henry
Need to tell your doc for sure. Stopping meds may not reverse the body shape problems and could make them worse so the situation is complex and often very frustrating-honesty is best policy to deal with your concerns! KH
4 Dr.'s lots of meds and feeling lousy
Should my 6 year old be on medications now or wait
- Too Scared To Get Tested After Sex With A Prostitute
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Can A Strep Test Be Positive For Hiv?
- Can Lupus Cause A False Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.